MAUDE Adverse Event Report: MICROVENTION, INC. LVIS D; INTRALUMINAL SUPPORT DEVICE

MICROVENTION, INC. LVIS D; INTRALUMINAL SUPPORT DEVICE
Model Number 213025-LVIS-D-PMA
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Codes Extravasation (1842); Hemorrhage/Blood Loss/Bleeding (1888); Ischemia (1942); Rupture (2208); Cerebral Edema (4403)
Date of Event 09/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformance associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and the delivery system was not returned to the manufacturer for analysis.Procedural or post procedural images were not provided; therefore, the alleged event and product issue cannot be confirmed.If additional images and information is received at a later date, the investigation will be reopened and a supplemental report will be submitted.The instructions for use (ifu) identifies dissection of the vessel(s), hemorrhaging, ischemia, and stroke as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that an lvis d stent was implanted to treat a ruptured basilar tip aneurysm.After deploying the stent, the basilar tip aneurysm was coiled successfully.An angiogram was then performed, which showed the right end of lvis stent in the pca not fully deployed and that the right pca was occluded.A scepter xc was advanced under fluoroscopy and inflated.An angiogram performed post inflation showed a pca rupture with extravasation.The right pca was coiled to address the hemorrhage.Afterwards, an angiogram showed limited flow in the basilar artery and brain edema.The patient is in critical condition and intubated.The device associated with this event was used during the same procedure referenced in mfr.Report # 2032493-2021-00414.

Brand Name
LVIS D
Common Device Name
INTRALUMINAL SUPPORT DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key12616271
Report Number2032493-2021-00406
Device Sequence Number19150145
Product Code NJE
UDI-Device Identifier00842429100950
UDI-Public(01)00842429100950(11)201007(17)230930(10)201007557
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P170013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number213025-LVIS-D-PMA
Device Catalogue Number213025-LVIS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2021
Initial Report FDA Received Date10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age46 YR
Patient Weight79